I am a 35 yr. old female- on the thin side if anything - 5'8" tall -
I take:One 20 mg. Prozac, (past two months) SID - clonezpam, 1 mg. PRN, Suboxone, (4 mgs. per day for over 11 months now..ouch-long time) -
My husband is a RN - snuck me into the monitor room with our 4 yr. old twins with us, (hence the clonezpam) - and hooked me up to a monitor and watched with another Monitor Tech. They watched me for about 30 minutes. I had 2-3 PCVs or PVCs (Think that is the correct term) every 30 seconds. I could call them out being as they felt like contractions. Yes, I am going to see a Cardiologist but am wondering IF by not taking my Prozac for 4-5 days in a row would have done this to me? I have been on the prozac for about 12 weeks now - TOPS. I have a bit of depression and a little OCD.
I have read where Cardiologists think these are considered benign. I definitely feel them and KNOW they are not fake. I just want to know the root cause and get help. I drink coffee and soda but do not smoke, drink alcohol at all or do any sort of opiates (obviously because of the suboxone) nor street drugs. I am a healthy person so I thought and just had a complete CBC done on me per my Pain Mgmt. Dr. to make sure the Suboxone was not effecting my liver.